# SDR SWAA2022100694387

- Difficulty date: September 20, 2022
- Submitted: October 6, 2022
- Operation: Air carrier
- Aircraft: N952WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36667
- Aircraft time: 39,061 hours, 23,816 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice Strap
- Part number: 146A940139
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOOR PANEL SPLICE STRAP IS CORRODED AT BS887 / [01] REMOVED CORROSION ON FLOOR PANEL SPLICE STRAP ACB AT BS 887 REWORKED AREA; L: 2' W: 1' D: 0.025' FOUND TO BE OUT LIMIT DUE NOT LIMIT IN SRM PART WILL BE REPAIRABLE BY REPLACEMENT; IAW SRM 51-10-02-0G-0;[02] VERIFIED CORRECTIVE ACTION 1 AND MEASUREMENT TABLE.;[03] REPLACED ACB FLOOR PANEL SPLICE STRAP BS 887 P/N 146A9401-39 IAW SRM 51-10-02-0G-0 PAR. 9C;[04] REPLACED ACB FLOOR PANEL SPLICE STRAP BS 887 P/N 146A9401-39 IAW SRM 51-10-02-0G-0 PAR. 9C AND WILL BE INSTALL WITH CUSTOMER CARD NO TTG8Q0049E3B;[05] VERIFIED CORRECTIVE ACTION 4
